# SDR AWXA200400836

- Difficulty date: July 22, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 18,219 hours, 7,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220922300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y1292 RT BETWEEN FR 67 AND FR 68.  MAINTENANCE REMOVED CORRODED SECTION OF FLOORBEAM Y1292 RT FROM FR 67 TO FR 68; FABRICATED A NEW REPLACEMENT SECTION OF BEAM PER DWG D53472209245; INSTALLED REPAIR PART IAW A319 SRM 51-42-11 FIG 2-8.
